MathSciNet Relay Station
MathSciNet bibliographic data
MR1165874 53C07 (22E67 32L07 58E15 58E20)
Donaldson, S. K. Boundary value problems for Yang-Mills fields. J. Geom. Phys. 8 (1992), no. 1-4, 89–122.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement